# SDR RRXA003014

- Difficulty date: July 10, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: DOUGLAS
- Condition: Broken
- Location: Xfs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BROKEN BRACKET ON THE LT WING L/E WING LOWER L/E AT STA XFS 622, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-3-0, 51-4-1, 51-1-22 AND 51-3-0.
